MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBTRYX SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION OBTRYX SYSTEM - HALO; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068505000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Fatigue (1849); Pain (1994); Burning Sensation (2146); Discomfort (2330); Numbness (2415); Sleep Dysfunction (2517); Constipation (3274); Movement Disorder (4412); Paresthesia (4421)
Date of Event 02/02/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an obtryx system - halo was implanted into the patient during a transobturator tape (tot) procedure performed on (b)(6) 2021.After the procedure, the patient complained of right thigh pain, groin pain, sciatic leg pain, hip pain, buttock pain, and lower back pain.She has difficulty sitting or standing for too long, walking, getting in and out of the car, and climbing the stairs.She has a tingling sensation in her leg and a burning sensation in the buttock, thigh, and lower back.She limps whenever she gets out of the car.She has a blocked hip and pelvis sensation.She has pain and discomfort in her lower right belly and has right groin sensitivity.The patient can no longer feel her straight leg and foot due to feeling numb.She has difficulty sleeping because the position on one side is complicated; there is stab-like pain in her hip and buttocks.She has fatigue and frequent constipation.
 
Additional Manufacturer Narrative
Block b3: date of event was approximated to (b)(6) 2021, implant date, as no event date was reported.Block h6: imdrf patient code e2303 captures the reportable event of pain.Imdrf patient code f1202 captures the reportable event of difficulty sitting or standing for too long, walking, getting in and out of the car, and climbing the stairs.

Brand Name
OBTRYX SYSTEM - HALO
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key18838886
Report Number2124215-2024-12252
Device Sequence Number12574242
Product Code OTN
UDI-Device Identifier08714729718987
UDI-Public08714729718987
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K040787
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2023
Device Model NumberM0068505000
Device Catalogue Number850-500
Device Lot Number0026111361
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2024
Initial Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown